Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Top of the foot feels like pulling rubber band. What should I do?

Jul 2013
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1996
Answered : 2148 Questions
The top of my right foot feels like somebody pulling a rubber band. what should I do
Posted Fri, 16 Aug 2013 in Bones, Muscles and Joints
Answered by Dr. K. Naga Ravi Prasad 38 minutes later
Take a tablet of motrin, and rest a while.
Above answer was peer-reviewed by
Follow-up: Top of the foot feels like pulling rubber band. What should I do? 8 hours later
I did it didn't go away
Answered by Dr. K. Naga Ravi Prasad 7 days later
Hi, thanks for writing to XXXXXXX

Before I answer your query, I need some more information on your symptoms to arrive at a possible diagnosis. Please answer the below questions -

* Please clearly elaborate your symptoms
* what is the duration of your symptoms?
* Do you have any associated illnesses currently?
* Are you taking any medications right now for any other health issues?
* Any history of trauma or injury to your foot?
* Are your symptoms present throughout the day or related to only any particular movements/

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor